| Model Number |
8888145014 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, the bleeding was observed at the arterial end of the chronic catheter's spiral connector.Examination revealed that the spiral connector was cracked.The catheter was not repaired.There was a leak.Tego was not utilized.The insertion site was not treated prior to product placement.The catheter was discontinued and replaced as a remedial action and intervention.The treatment was continued and completed without affecting the patient's overall management.There was no blood loss, and blood transfusion was not required.There was no reported patient injury.